Im feeling pretty sick right now, not taking any vicodin but do i really have to be this sick to start the suboxone?
Yes, if you don't wait the 24 hours from your last dose of vicodin before taking the Suboxone you may experience something called precipitated withdrawals which are much worse than what you are feeling now. Please do not take any vicodin or other opiate before the Suboxone. Once you are inducted (start the Suboxone) you will begin to feel much better so hang in there!!
Yes dear Nikki... it is unfortunate but you will feel this sick... I was where you are only a short three months ago... but I can guarantee you that you will feel so much better 15 minutes after taking the suboxone. Hang in there... you only have a few short hours to go. As Laurie has described you will feel even worse if you are not in at least moderate withdrawal. Hang in there. If you have any Xanax or any other benzos please take one of those to be able to sleep... if not take 50-75 mg of Benadryl to help you sleep.
Hang in there dear girl... it WILL get better. I will keep you in my prayers tonight so you will stay strong and sleep well. Please come here tomorrow and let us know how you are doing... I and many of us here know exactly what you are feeling... we did it... you can too!!! Stay stong...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Feb 2010 • 8 answers
Posted 15 Jul 2010 • 2 answers
Posted 26 Sep 2010 • 3 answers
Posted 4 Oct 2010 • 2 answers
Posted 22 Jul 2014 • 4 answers